Hi, I am a 24 year old female and feel like I am much older than that. For about a month now I have been having a lot of abdominal pain. First it started on my lower left side and my lower left back, then my upper left side started hurting, then my right lower left side kicked in, then my upper right back began to bother me. Now it feels like my body is having trouble deciding where exactly the pain wants to stay. I feel fatigued a lot of the time. I recently started feeling nauseas which culminated in me vomiting and my right side cramping so bad I thought I was going to die. My stools have been coming out weird colors and I feel as if I am going crazy. I have gone to the ER twice in the last two weeks and each time they said they could not find what was wrong with me and just gave me pain pills which don't really help any. I also skipped my period this month which hasn't happened in over a year.
When I went to the hospital the first time they told me I had an elevated white blood count. I also had a slight fever, but they said my CT scan came back normal and the rest of my blood tests and urine test came back fine. The second time I went the doctor just did some blood tests and a urine exam and said I was fine and sent me home with some percocet. I don't know if I am going crazy or what but all I know is that I am in pain and something just doesn't feel right. I am morbidly obese and have a fatty liver and am wondering if maybe this is just a progression of that, but I am not a doctor so I can't guess to what it is. Then again the doctors here can't seem to guess to it either so I don't know what to do anymore.
If anyone has had any kind of these symptoms or know about these kind of symptoms can you please give me any ideas as to what this may be? Also can you please let me k now what kinds of tests I should request from my doctor in order to pinpoint what this may be?
ANY ADVICE OR COMMENTS APPRECIATED!!!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?